New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
is labrythitis assosiated with fibro
6 Replies
belinda58 - November 7

HI. I HAVE HAD FIBROMIALGIA FOR 2 YEARS AND THE PAIN IN EVERY MUSCLE IN MY BODY IS KILLING ME,I WAS IN HOSPITAL FOR A WEEK WITH LABRYNTHITIS(LOSS OF BALANCE IN THE BRAIN)HAS ANYONE HAD THAT AS WELL? I AM FROM AUSTRALIA AND I AM SENSITIVE TO HEAT AND BRIGHT LIGHTS,

 

Jocelyn - November 12

The cause of loss of balance can be from many things including fibro because your muscles are sore and stiff and when you move they do not move together. But, if you are are dizzy it could be inner ear. What has your doctor said?

 

January - November 12

It could also be a side effect from a drug, so consult with your pharmacist about side effects of anything you are taking. I had dizziness as a side effect from antidepressants.

 

belinda58 - November 14

hi.the doctor said my brain had become unbalanced,my pupils in the eye was staying to one side,with eye exersise i am over the the imbalsnce,although i am still having massive pain in all my muscles.thanks for suggestions jocelyn and january. regards linda

 

January - November 15

Hi Linda, glad to here you are over the imbalance problem, whatever caused it!

Sorry about the awful muscle pain. There are many things that can help, like massage, diet, and also sometimes supplements or lidocaine injections (if your muscles are knotted under the skin). Also, sometimes, would you believe, pain is a side effect of medications - but you may have to ask a pharmacist to research for you because most doctors won't know. If you research side effects for any drugs you're taking, and see the word "myalgia" it means muscle pain.

Don't give up, keep trying to find out what's causing your pain and how you can treat it. Hope you feel better soon!

 

January - November 15

*oops - spelling alert - not "here" - I meant "hear!"

 

belinda58 - November 21

hi, as i have the tumer wrapped around the aorta and blood vessels the doc said it could be nerves in musclescausing pain,the mucles go like large hard rocks and i cant move, has anyone else have that?. regards linda

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question